# SDR DL72S980918

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5520 · Elevator Structure
- Part: Fasteners
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TRAILING EDGE SEPARATED/FASTENERS SHEARED AT SEVERAL LOCATIONS ALONG TRAILING EDGE.  INSTALLED FASTENERS PER MM 55-20-0.
